Catalog Home Page

Comment on “Outliers in multilevel data” by I.H. Langford and T. Lewis

Clarke, B.R.ORCID: 0000-0003-1419-0768 (1998) Comment on “Outliers in multilevel data” by I.H. Langford and T. Lewis. Journal of the Royal Statistical Society. Series A: Statistics in Society, 161 (2). pp. 156-157.

Item Type: Non-refereed Article
Murdoch Affiliation: School of Chemical and Mathematical Science
Publisher: Blackwell Publishing Inc.
Copyright: © 1998 Royal Statistical Society
Publishers Website: http://onlinelibrary.wiley.com/journal/10.1111/(IS...
URI: http://researchrepository.murdoch.edu.au/id/eprint/4798
Item Control Page Item Control Page